# SDR R61A2022083100533

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 22,567 hours, 15,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065257001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - STGR 21R INTERNAL SIDE HAS CORROSION AS MARKED FR 83-84. REMOVED DAMAGED SECTION STGR 21R
FR81/86 AND REPAIRED WITH FILLER SECTION AND SPLICES BETWEEN FR81 AND FR 86 REF. ETD2022-170-025869.
